# SDR R61A2024091900408

- Difficulty date: August 28, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 40,846 hours, 31,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066674001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER/WASTE DOOR EXTERNAL CUTOUT INNER FLANGE IS CORRODED AS MARKED NEAR BONDING WIRE. REMOVED AND REPLACED WASTE/WATER INNER FLANGE INTERNAL WASTE BOX DOUBLER AND REINSTALLED WASTE BOX AND SHEAR CLIPS REFER SRM 51-40-08
